# SDR COMA9760089

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Condition: Malfunction
- Location: Rt Spoiler
- Part time: 1,271 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SPOILERON FAULT MESSAGE ON EICAS.  REPLACED THE RT INBD SPOILERON PCU.
